Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2021

(P, Q)-Lucas polynomial coefficient inequalities of bi-univalent functions defined by the combination of both operators of Al-Aboudi and Ruscheweyh

Halit Orhan, Hava Arikan

AFRIKA MATEMATIKA Cilt 32 · Sayı 3-4 · ss. 589–598 · 01.06.2021
DOI ile aç

Özet

Very recently, Lucas polynomials and other some special polynomials gained big importance in the field of geometric functions, a sub-branch of complex analysis. In the present investigation by connecting these polynomials, subordination, and the combination of Al-Aboudi and Ruscheweyh differential operators, we introduce a new class of bi univalent functions and obtain coefficient estimates and Fekete-Szego inequalities for this new class.

Anahtar kelimeler

coefficient bounds bi-univalent functions STARLIKE (P Q)-Lucas polynomials Ruscheweyh and Al-Aboudi operator SUBCLASSES BOUNDS

Atıf için künye

Orhan, H., & Arikan, H. (2021). (P, Q)-Lucas polynomial coefficient inequalities of bi-univalent functions defined by the combination of both operators of Al-Aboudi and Ruscheweyh. AFRIKA MATEMATIKA, 32(3-4), 589–598. https://doi.org/10.1007/s13370-020-00847-5

BibTeX
@article{orhan2021-73099,
  author = {Orhan, Halit and Arikan, Hava},
  title = {(P, Q)-Lucas polynomial coefficient inequalities of bi-univalent functions defined by the combination of both operators of Al-Aboudi and Ruscheweyh},
  journal = {AFRIKA MATEMATIKA},
  year = {2021},
  volume = {32},
  number = {3-4},
  pages = {589--598},
  issn = {1012-9405},
  doi = {10.1007/s13370-020-00847-5},
  url = {https://akademik.atauni.edu.tr/yayinlar/73099-p-q-lucas-polynomial-coefficient-inequalities-of-bi-univalent-functions-defined}
}